Aa
A
A
Close
Avatar universal
any side effect from atorfit ez 10 mg
I  am  having  tab  Atorfit ez  10  mg     for  the  last  4-5  months as  i  was  having  high  cholestrol and  triglyceride .I would  like  to  know  whether this  tab  having  any  side  effect of  nervous system.

Thanking  you

sujatha
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hello Dear,
The following are the adverse reactions of Atorfit -    
“CNS
Headache (17%); asthenia (4%); dizziness, insomnia (at least 2%).
Dermatologic
Rash (4%); bullous rashes including erythema multiforme, Stevens-Johnson syndrome, toxic epidermal necrolysis (postmarketing).
EENT
Sinusitis (6%); pharyngitis (3%); rhinitis (at least 2%).
GI
Diarrhea (5%); abdominal pain (4%); constipation, dyspepsia, flatulence (3%); nausea (at least 2%).
Genitourinary
Albuminuria, hematuria, UTI (at least 2%).
Metabolic
Peripheral edema (at least 2%).
Musculoskeletal
Myalgia (6%); arthralgia (5%); back pain (4%); arthritis (at least 2%); rhabdomyolysis (postmarketing).
Respiratory
Bronchitis (at least 2%).
Miscellaneous
Accidental injury (4%); flu-like symptoms (3%); chest pain (at least 2%); anaphylaxis, angioneurotic edema (postmarketing).”
Refer http://www.drugs.com/ppa/atorvastatin-calcium.html
Best
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Doctor Ratings & Reviews
Who are the top-rated Neurologist in your area?
Neurology Community Resources
Top Neurology Answerers
620923 tn?1452919248
Blank
Allentown, PA
5265383 tn?1483811956
Blank
ON
1756321 tn?1499064984
Blank
Queensland, Australia
1780921 tn?1499305393
Blank
Queen Creek, AZ
Avatar universal
Blank
Trinity , TX